MathSciNet Relay Station
MathSciNet bibliographic data
MR699992 32F05 (32D15)
Nguyen, Thanh Van; Zériahi, Ahmed Familles de polynômes presque partout bornées. (French) [Families of almost everywhere bounded polynomials] Bull. Sci. Math. (2) 107 (1983), no. 1, 81–91.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement